# SDR DALA2024022902845

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Serv Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0219335) RH SERVICE DOOR SCUFF PLATE SUPPORT CORRODED. REMOVED AND REPLACED SUPPORT IAW BOEING 737-800 SRM 51-40-02.
